Volume 2, Issue 3
Ma's Variation of Parameters Method for Fisher's Equations

Syed Tauseef Mohyud-Din and Ahmet Yıldırım

10.4208/aamm.09-m0957

Adv. Appl. Math. Mech., 2 (2010), pp. 379-388.

Preview Full PDF BiBTex 1 242
  • Abstract

In this paper, we apply Ma's variation of parameters method (VPM) for solving Fisher's equations. The suggested algorithm proved to be very efficient and finds the solution without any discretization, linearization, perturbation or restrictive assumptions. Numerical results reveal the complete reliability of the proposed VPM.

  • History

Published online: 2010-03

  • Keywords

  • AMS Subject Headings

  • Cited by